# SDR SWAA2022123073121

- Difficulty date: November 18, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 51,164 hours, 30,694 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE RIB WBL 201.90 HAS WEB AFT EDGE FITTING ANGLE CRACKED. REMOVED AND REPLACED LT WING T/E AT WLB 201.90 WEB AFT EDGE FITTING ANGLE IAW SRM 51-40-02-0G-0.
